# SDR DALA2015080304821

- Difficulty date: August 2, 2015
- Submitted: August 6, 2015
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 74,240 hours, 56,908 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Cargo Door Frame
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED OUTER PAN ON STOP FITTING NR 1 AFT EDGE AT MID CARGO DOOR.  THE PAN WAS REPAIRED IAW ER/A: 455904-14MA, REV A HFEC WAS PERFORMED.
